# SDR SIMA2011318001

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 19,198 hours, 13,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3757 THE CREW REPORTED THE EXIT AISLE LIGHT ABOVE ROW 11 TO BE OUT.  THIS ITEM WAS DEFERRED PER MEL 33-34. AUTH# 110151-C.  COMPLIED WITH MAINTENANCE PROCEDURES.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
